# SDR AALA202205184396

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 60,657 hours, 35,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STRAP HANGING DOWN FROM SLIDE AT 2L DOOR AND HANGS OUTSIDE AIRCRAFT WHEN DOOR IS CLOSED. SECURED STRAP ON 2L DOOR SLIDE COVER. PER AMM 25-62-50.
